Inventiones mathematicae

, Volume 108, Issue 1, pp 667–668 | Cite as

Torelli theorems for singularities

  • Yakov Karpishpan
Erratum
  • 82 Downloads

Added references

  1. [M.S6] Saito, M.: On the structure of Brieskorn lattices, Ann. Inst. Fourier39, 27–72 (1989) (revised version of [M.S4])Google Scholar
  2. [M.S7] Saito, M.: Period Mapping via Brieskorn Modules. Bull. Soc. Math. France119, 141–171 (1991)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Yakov Karpishpan
    • 1
  1. 1.Department of MathematicsThe John Hopkins UniversityBaltimoreUSA

Personalised recommendations